# SDR QR9R2025042300001

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9336
- Aircraft time: 4,358 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 8179
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED BAD FROM SUPPLY. DURING OPERATIONAL CHECK, SMD 45 SHOWS HPA INSTEAD OF HG AND WILL NOT LOAD SOFTWARE.
